August 1st Mondays with The Bright App Founders
Connect with San Diego’s startup community at our August 1st Mondays event! The Bright App is a platform to discover new fitness professionals for 1-on-1 training with easy booking & payment. Learn from the founders and how they got their start and the ways they’ve successfully navigated the startup community.
Nerissa Zhang, Founder & CEO — Fierce Female Founder, created many businesses from an early age from daycare to catering. Former elite trainer in San Francisco and top earner at her gym. Currently runs two of the biggest facilities in San Francisco for Olympic weightlifting.
James Zhang, CTO — Sold his first startup at age 25. Launched over 40 apps on iOS, Android, and Web in 15+ years. Former Google Tech Lead, he built the first version of the Google Assistant which now runs on 1B+ devices.
Rosie Arango, COO– Female powerhouse, created multiple businesses, build her own $1M business in the fitness industry for children.
Join our 1st Mondays event and network with Nerissa, James, Rosie, and entrepreneurs in the San Diego tech ecosystem.
1st Mondays Agenda
5:30 – 5:35 pm – Startup SD Welcome & Introduction (5 mins)
5:35 – 5:55 pm – Startup Stories Segment (20 mins)
5:55 – 6:25 pm – 1:1 Speed Networking (30 mins)
6:25 – 6:30 pm – Program Close & Announcements (5 mins)